arrow
Volume 18, Issue 3
Existence and Nonuniqueness of Weak Solutions for a Degenerate Diffusion Equation

Wenshu Zhou & Zhuoqun Wu

J. Part. Diff. Eq., 18 (2005), pp. 267-286.

Published online: 2005-08

Export citation
  • Abstract

In this paper, we prove the existence and nonuniqueness of the weak solutions of the initial and boundary value problem for a nonlinear degenerate parabolic equation not in divergence form. Localization property of weak solutions will be also discussed.

  • Keywords

Divergence form degenerate parabolic equation existence non-uniqueness localization

  • AMS Subject Headings

35K10 35K57 35K65

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-267, author = {}, title = {Existence and Nonuniqueness of Weak Solutions for a Degenerate Diffusion Equation}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {3}, pages = {267--286}, abstract = {

In this paper, we prove the existence and nonuniqueness of the weak solutions of the initial and boundary value problem for a nonlinear degenerate parabolic equation not in divergence form. Localization property of weak solutions will be also discussed.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5362.html} }
TY - JOUR T1 - Existence and Nonuniqueness of Weak Solutions for a Degenerate Diffusion Equation JO - Journal of Partial Differential Equations VL - 3 SP - 267 EP - 286 PY - 2005 DA - 2005/08 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5362.html KW - Divergence form KW - degenerate parabolic equation KW - existence KW - non-uniqueness KW - localization AB -

In this paper, we prove the existence and nonuniqueness of the weak solutions of the initial and boundary value problem for a nonlinear degenerate parabolic equation not in divergence form. Localization property of weak solutions will be also discussed.

Wenshu Zhou & Zhuoqun Wu . (2019). Existence and Nonuniqueness of Weak Solutions for a Degenerate Diffusion Equation. Journal of Partial Differential Equations. 18 (3). 267-286. doi:
Copy to clipboard
The citation has been copied to your clipboard